# SDR SWIA2018092145014

- Difficulty date: August 30, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 37,228 hours, 31,669 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RECEIVED A LEFT ENGINE OIL LOW PRESSURE WARNING MESSAGE ON CLIMB OUT, BOTH OIL TEMP AND PRESSURE WERE STILL IN THE GREEN, RETURNED TO FIELD. ON APPROACH THE PRESSURE WENT INTO THE RED, SHUT DOWN THE LEFT ENGINE. (FLT 5069) FO: 08/31/2018 CLOSED. R&R NR 1 CARBON SEAL IAW AMM. PERFORMED OPS CHECK OF THE #1 IDG IAW AMM. OPS CHECK GOOD AT THIS TIME. NO LEAKS NOTED.
